# SDR WTAA950058

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120058
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - PASSENGER DOOR WARNING LIGHT REMAINS ILLUMINATED WITH DOOR CLOSED.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  ACFT RETURNED TO SERVICE.  (W)
